A Reverse Hilbert-type Integral Inequality Involving Multiple Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 38-43 .
Citation:
|
A Reverse Hilbert-type Integral Inequality Involving Multiple Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 38-43 .
|
A Reverse Hilbert-type Integral Inequality Involving Multiple Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 38-43 .
Citation:
|
A Reverse Hilbert-type Integral Inequality Involving Multiple Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 38-43 .
|